How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 12816
Experience:  GP with over 27 years experience including emergency medicine
1304720
Type Your Medical Question Here...
Family Physician is online now

i used to smoke weed for a few years and take drugs at the

Customer Question

my head shakes and my mouth,after i stopped takings drugs also i find it had to get my words out, i am pretty worried can i prevent it

Submitted: 4 years ago.
Category: Medical
Customer: replied 4 years ago.
Relist: I still need help.
Expert:  Family Physician replied 4 years ago.
Thank you for your question:

What drugs were you taking?

Have you seen a doctor about this problem?

How old are you?
Customer: replied 4 years ago.

weed mostly over a few years have completely stopped now though, have tried anphetimines on a night out too.


 


havent seen a doctor about this.


 


26


thanks

Expert:  Family Physician replied 4 years ago.
Thank you:

This could be caused by some effects of the drug use OR it could be a simple neurologic condition such as essential (familial) tremor.

I would strongly suggest making an appointment with your doctor. Typically this would be managed by a neurologist. It is essential that you be honest with the doctor about your drug history, since the doctor can not give the best treatment or diagnosis without knowing your complete history.

Related Medical Questions